# SDR DALA2018082745286

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 89,142 hours, 36,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Failed
- Location: Door Assist Snub
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST SNUBBER PIN INDICATOR FAILED.  REMOVED AND REPLACED THE  SNUBBER IAW AMM 52-11-10.
